Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 39, Number 10
HTML articles powered by AMS MathViewer

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 39, Number 10 (1933)
PDF
Bull. Amer. Math. Soc. 39 (1933)
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 39, Number 10 (1933)
PDF
Bull. Amer. Math. Soc. 39 (1933)
Quantum mechanics and asymptotic series
G. D. Birkhoff PDF
Bull. Amer. Math. Soc. 39 (1933), 681-700
Recent progress on Waring’s theorem and its generalizations
L. E. Dickson PDF
Bull. Amer. Math. Soc. 39 (1933), 701-727
Abstract ideal theory
Oystein Ore PDF
Bull. Amer. Math. Soc. 39 (1933), 728-745
Normal division algebras over algebraic number fields not of finite degree
A. A. Albert PDF
Bull. Amer. Math. Soc. 39 (1933), 746-749
Further mean-value theorems
Morris Marden PDF
Bull. Amer. Math. Soc. 39 (1933), 750-754
On the number of apparent double points on a certain $V_k^n$ in an $S_{2k + 1}$
B. C. Wong PDF
Bull. Amer. Math. Soc. 39 (1933), 755-757
Quadratic residues in factorization
Marshall Hall PDF
Bull. Amer. Math. Soc. 39 (1933), 758-763
A complete census of $4 \times 4$ magic squares
D. N. Lehmer PDF
Bull. Amer. Math. Soc. 39 (1933), 764-767
On the Theory of Fourier Transforms
Einar Hille and J. D. Tamarkin PDF
Bull. Amer. Math. Soc. 39 (1933), 768-774
Note on the location on the critical points of Green’s function
J. L. Walsh PDF
Bull. Amer. Math. Soc. 39 (1933), 775-782
Simplification of the set of four postulates for Boolean algebras in terms of rejection
B. A. Bernstein PDF
Bull. Amer. Math. Soc. 39 (1933), 783-787
On Section A of Principia Mathematica
B. A. Bernstein PDF
Bull. Amer. Math. Soc. 39 (1933), 788-792
On natural families of curves
C. H. Rowe PDF
Bull. Amer. Math. Soc. 39 (1933), 793-801
On the condition that two Zehfuss matrices be equal
D. E. Rutherford PDF
Bull. Amer. Math. Soc. 39 (1933), 801-808
A plane elliptic curve of order $4k + 2$, with singularities all real and distinct, and autopolar by $4k+4$ conics
D. C. Duncan PDF
Bull. Amer. Math. Soc. 39 (1933), 809-813
An inverse problem in differential equations
R. E. Langer PDF
Bull. Amer. Math. Soc. 39 (1933), 814-820
On the summability and generalized sum of a series of Legendre polynomials
W. C. Brenke PDF
Bull. Amer. Math. Soc. 39 (1933), 821-824
Errata
W. R. Hutcherson and D. C. Duncan PDF
Bull. Amer. Math. Soc. 39 (1933), 824